# SDR SWIA2018071644883

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 34,647 hours, 29,839 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON FINAL.  BOTH CLEARED WITHOUT RECYCLING GEAR. FLIGHT 3114. HYDRAULICS INDICATE NORMAL WITH GOOD QUANTITY AND PRESSURES, PERFORMED A NOSE GEAR SWING SEVERAL TIMES, WITHIN LIMITS PER FIM 32-60,32-60-08 AND AMM 32-00-00 ALL CHECKS GOOD OK FOR CONTINUED SERVICE.
